# SDR SWAA2021022245908

- Difficulty date: January 30, 2021
- Submitted: February 22, 2021
- Operation: Air carrier
- Aircraft: N8611F
- Make and model: Boeing 737-8H4
- Aircraft serial: 36892
- Aircraft time: 27,919 hours, 12,310 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bracket
- Condition: Cracked
- Location: L2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT ENTRY DOOR PANEL 834DZ HAS A CRACKED BRACKET / REMOVED CRACKED BRACKET FROM AFT ENTRY DOOR PANEL 834DZ AND REPLACED WITH NEW BRACKET P/ 411A2129-548; IAW SRM 51-40-02-0G-0. ATAG A14534
